# SDR ASAA2025010855212

- Difficulty date: January 8, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 7,124 hours, 2,017 cycles
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Part number: 31709
- Part serial: D1113
- Condition: Separated
- Location: Zone 800
- Part time: 4,408 hours, 1,194 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS #3 MLG TIRE DAMAGED UPON ARRIVAL. GROUNDED - YES. TIRE TREAD LOSS. REPLACED #3 MLG TIRE REF AMM 32-45-11. TIRE TREAD DAMAGED RH INBD MAIN TE FLAP/FLAP TORQUE TUBE, RH INBD TE AFT FLAP/PUSHROD ASSY AND RH LOWER INBD FIXED TE PANEL.
